Home Community

Get Connected!

  • Connect and expand your network
  • View profiles and add new friends
  • Share your photos and videos
  • Create your own group or join others

Members Login

Forgot your /?

Search

Try our Advanced Search

Who's Online

Members

  • JaredHarris78
  • apmgpainting
  • RonaldBott78
  • demmons1962
  • Jeanene
  • Ksktoday

Videos

Jaro Education's students' experiences 07:51
1160 views
Last updated: Thursday, 20 June 2013 22:36
SparkPeople's Butt Blasting Workout (6 minutes) 06:37
1206 views
Last updated: Thursday, 22 May 2014 06:17
Yoga For Beginners Morning with Rodney Yee 05:31
1033 views
Last updated: Tuesday, 27 May 2014 16:05

Recent activities

3 weeks ago
antoniojones1968 answered question what is the difference between Yohimbine and Yohimibe HCl?

The difference between yohimbine and yohimbe HCL is the first one is a naturally occurring compound and the second one is the synthetic version of the naturally occuring compounds (that's why there's the HCL attached to it).  While both types are designed to produce the same effects, some people find that yohimbine (the naturally occurring compound) is a little too potent and they are more likely to experience side effects from it, such as insomnia. It may also be more expensive than that synthetic variety.  That said, not only is the HCL version usually cheaper, it also doesn't seem to make people as jittery, restless or sleepless.

Sep 24
christy answered question What ingredients in OTC diet pills can give me headaches?

That's really hard to say. Technically any ingredient could if you have a bad reaction to it. Headaches is a really common side effect, just like upset stomach. That said, in my experience, I would have to say that in terms of OTC diet pills, the biggest culprits for headaches are stimulants, most notably caffeine, and diuretic ingredients (those that make you pee a lot) because they can be dehydrating. If you're worried that what you're taking is causing headaches, why not stop using it. If it's been prescribed to you, talk to your doctor first before you stop.  Your headaches may be caused by the diet supplement or they may be occuring for any other number of reasons (e.g. hormone changes, lack of sleep, tension, stress, your diet, not eating enough, not drinking enough water, etc.) They could also be cuased by eye strain and several other issues. Try to keep track of when you're getting the headaches, when they first started, how often they occur, the severity of them, etc. This might help you to narrow down the culprit and find a solution. 

Sep 23
4 weeks ago

Subscribe to Newsletter

captcha

Weight Loss Video

forum feeds

Visit Forum

blog feeds

 
Visit Blog